# SDR 97ZZZX1110

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27BL
- Make and model: Lear 35A
- Aircraft serial: 163
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Required Lube
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR NO DOWN AND LOCK INDICATION (DEN).  CLEANED AND LUBED BALL AND SWITCH ON HYD CYLINDER ASSY.  SWUNG GEAR SEVERAL TIMES.  OPS CHECKS GOOD.
